논문KCI 등재
Neurotoxic Syndrome Developed after Taking Sertraline and Risperidone
0
조회
0
다운로드
0
인용
0
참고문헌
초록
Abstract
Neuroleptic malignant syndrome and serotonin syndrome share many common clinical features, and the term “Neurotoxic syndrome” can be used when a clear distinction cannot be made between the two. Here we present a case of 19-year-old man who experienced serotonin syndrome caused by sertraline intake, and consecutive neuroleptic malignant syndrome by risperidone. This case suggests that these two syndromes can be concomitantly induced in some patients who are susceptible to these drugs. Clinicians may have to pay close attention to this problem when prescribing drugs to patients who previously showed sensitivity to CNS-acting drugs.
참고문헌 (11)
- Ananth J, "Neuroleptic malignant syndrome: risk factors, pathophysiology, and treatment", 16, pp.219~228 (2004)
- Caroff SN, "Neuroleptic malignant syndrome", pp.799~802 (2001)
- Mason PJ, "Serotonin syndrome", 79, pp.201~209 (2000)
- Boyer EW, "The Serotonin Syndrome", 625, pp.1112~1120 (2005)
- Reeves RR, "Neurotoxic Syndrome Associated with Risperidone and Fluvoxamine", 36, pp.440~443 (2002)
- Kaufman KR, "Neuroleptic malignant syndrome and serotonin syndrome in the critical care setting: case analysis", 18, pp.201~204 (2006)
- Christensen V, "Malignant neuroleptic syndrome or serotonergic syndrome", 163, pp.301~302 (2001)
- Tiryaki A, "The life threatening adverse effects of psychotropic drugs: a case report", 17, pp.147~151 (2006)
- Caley CF, "Extrapyramidal reactions and the selective serotonin-reuptake inhibitors", 31, pp.1481~1489 (1997)
- Kobayashi A, "Quetiapine-induced neuroleptic malignant syndrome in dementia with Lewy bodies: a case report", 30, pp.1170~1172 (2006)
- Mintzner JB, "A comparison of extrapyramidal symptoms in older outpatients treated with quetiapine or risperidone", 20, pp.1483~1491 (2004)
관련 논문AI추천
Hyperamylasemia Related to SertralineAlper Evrensel, Barış Önen Ünsalver, Mehmet Emin Ceylan대한가정의학회 · Korean Journal of Family Medicine2016 · 제37권 제4호Drug Induced Parkinsonism Caused by the Concurrent Use of Donepezil and Risperidone in a Patient With Traumatic Brain Injuries강시현, 김돈규대한재활의학회 · Annals of Rehabilitation Medicine2013 · 제37권 제1호Clozapine Induced Neuroleptic Malignant Syndrome신정훈, 오국환, 유병철, 조용숙, 조형아대한중환자의학회 · Acute and Critical Care2017 · 제32권 제3호Delirium Associated with Olanzapine Therapy in an Elderly Male with Bipolar Affective DisorderAshish Aggarwal, Ravi C. Sharma대한신경정신의학회 · PSYCHIATRY INVESTIGATION2010 · 제7권 제2호An Unusual Case of Delirium after Restarting ClozapineChristoday Raja Jayant Khess, Rati Ranjan Sethy, Sanjay Kumar Munda, Sourav Khanra대한정신약물학회 · Clinical Psychopharmacology and Neuroscience2016 · 제14권 제1호Glyphosate-Induced Encephalopathy: A Case Report박현수, 오정환, 이정석, 이호규대한신경과학회 · Journal of Clinical Neurology2019 · 제15권 제1호
이 간행물의 다른 논문 (9건)
Migraine Associated VertigoRobert W. Baloh, 차윤희pp. 121-126Screening of the A11084G Polymorphism and Scanning of a Mitochondrial Genome SNP in Korean Migraineurs이순태, 임우석, 강나미, 김성훈, 김병건, 김성찬, 김만호pp. 127-132CCR2-64I and CCR5Δ32 Polymorphisms in Korean Patients with Myasthenia Gravis선우일남, 김현숙, 최영철, 김대성, 이은영pp. 133-138Clinical and Oculographic Findings of X-linked Congenital Nystagmus in Three Korean Families신병수, 김지수, 정기영, 황정민, 오선영pp. 139-146Silent Microbleeds and Hemorrhagic Conversion of an Embolic Infarction이승훈, 김범준pp. 147-149
